Reach Us +44-7482-878454

Abstract

A Case of Treatment Related Avascular Necrosis in a Young Patient with Testicular Cancer

Avascular necrosis (AVN) is a well-known complication of corticosteroid therapy. With the recent advances in field of oncology, as many cancers are treated successfully with chemotherapy, increasing attention has been focused on the concomitant use of corticosteroid premedication and its associated morbidities. This report describes a case of AVN occurring in a patient receiving chemotherapy with corticosteroid as premedication for testicular cancer.


Author(s):

Sasapu A, Arnaoutakis K, Pandey T



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
30+ Million Readerbase
Flyer image
Abstracted/Indexed in
  • Index Copernicus
  • Google Scholar
  • Genamics JournalSeek
  • China National Knowledge Infrastructure (CNKI)
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Proquest Summons
  • Publons
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs